# SDR AALA20011575

- Difficulty date: August 7, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CENTER AISLE OVERHEAD FORWARD AND AFT OVERWING AREA EMERGENCY EXIT LIGHTS FAIL 10 MINUTE CHECK.  REPLACED AISLE SIGN EMERGENCY EXIT BATTERY PACK.  (M)
